# SDR TWAA0015604

- Difficulty date: October 8, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 59,574 hours, 17,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 8-22-00 LAX.
